# SDR YENA201908280493

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 43,072 hours, 14,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, BULK CARGO DOOR SILL HAS CORROSION AT FASTENER HOLES; REF N/R 440577-20567. R & R BULK CARGO DOOR SILL IAW SRM 51-42-16 PG 2 & 3, 53-41-49-300-002.
